# SDR SWAA2022031109787

- Difficulty date: July 1, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 47,625 hours, 23,811 cycles
- System (JASC): 5240 · Service Doors
- Part: Support Bracket
- Condition: Cracked
- Location: Aft Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR LOWER HINGE ACCESS COVER HAS 2EA CRACKED SUPPORT BRACKETS. / REMOVED & REPLACED AFT SERVICE DOOR LOWER HINGE ACCESS COVER PANEL BRACKETS PER SRM 51-40-02-0G-0D STEP 4. FIGURE 8 & BOEING DRAWING 411A2119.
